# SDR ASAA2017110622477

- Difficulty date: November 6, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 13,756 hours, 4,592 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAIL INDICATIONS FOR 1 MINUTE AND BOTH CDUS WENT TO MENU PAGE WITH FMC PROMPT GONE.  AFTER 1 MINUTE EVERYTHING RETURNED TO NORMAL.  ACFT GROUNDED.  BOTH FMC SHOW L FMC 1 FAIL INFLIGHT. BOTH FMC TEST GOOD. NO DEFECTS FOUND.
